# SDR DALA2021022301066

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 50,212 hours, 26,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 29d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:29D, LIGHTING FELL DOWN.  CORRECTIVE ACTION: REATTACHED EMER SEAT MOUNTED LIGHT IAW A319 AMM 33-51.  OPS CHECK GOOD.  (1736499)
